Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Erectile dysfunction, weak erections, unable to insert into vaginal completely. Treatment?

hi my husband s not getting mood fully, while he was tempered his pennis was not standing fully for sometime also.... he feels difficulty to stand his pennis, to stand his pennis straight he use his hand for temmpering it n finally without standing fully his white gum s coming out, he was not able to insert it due to not standing his pennis fully.... i dont know wat to do with it....
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
This may be responsive to a medication such as viagra. However, a full medical would be important as there may be a medical or psychological cause for the erectile problems. I would advise you try to get him to see his doctor for a discussion. Reassure him that this is a very common problem (I dont know your partners age but in the older age groups it is an easily rectifiable probelm).
In the meantime, you may wish to explore non-penetrative sex, oral and manual stimulation if these are things you are comfortable with.
Answered: Sun, 9 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor